# SDR AALA20071241

- Difficulty date: July 5, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N11060
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 470
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Condition: Faulted
- Location: Lt Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

JFK - LEFT GENERATOR FAILED IN FLIGHT.  AUXILLIARY POWER UNIT WOULD NOT START.  LANDED JFK WITHOUT INCIDENT.  FLIGHT WAS OVERWEIGHT.  REPLACED GENERATOR CONTROL UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
